Strongly unpredictable solutions of difference equations

Akhmet, Marat
Tleubergenova, M.
Zhamanshin, A.
It so happens that the line of oscillations in the classical theory of dynamical systems, which is founded by H.Poincar'e and G.Birkhoff was broken at Poisson stable motions. The next oscillations were considered as actors of chaotic processes. This article discusses the new type of oscillations, unpredictable sequences, the presence of which proves the existence of Poincare chaos. The sequence is defined as an unpredictable function on the set of integers. The results continue the description of chaos which isinitiated from a single motion, an unpredictable one. To demonstrate the effectiveness of the approach, the existence and uniqueness of the unpredictable solution for a quasilinear difference equation are proved. An example with numerical simulations is presented to illustrate the theoretical results. Since unpredictability is request for all coordinates of solutions, the concept of strong unpredictability can be useful for investigation of neural networks, brain activity, robotics, where complexity is related to optimization and effectiveness.


Quasilinear differential equations with strongly unpredictable solutions
Akhmet, Marat; Zhamanshin, Akylbek (2020-01-01)
The authors discuss the existence and uniqueness of asymptotically stable unpredictable solutions for some quasilinear differential equations. Two principal novelties are in the basis of this research. The first one is that all coordinates of the solution are unpredictable functions. That is, solutions are strongly unpredictable. Secondly, perturbations are strongly unpredictable functions in the time variable. Examples with numerical simulations are presented to illustrate the theoretical results.
Almost periodicity in chaos
Akhmet, Marat (2018-01-01)
Periodicity plays a significant role in the chaos theory from the beginning since the skeleton of chaos can consist of infinitely many unstable periodic motions. This is true for chaos in the sense of Devaney [1], Li-Yorke [2] and the one obtained through period-doubling cascade [3]. Countable number of periodic orbits exist in any neighborhood of a structurally stable Poincaré homoclinic orbit, which can be considered as a criterion for the presence of complex dynamics [4]-[6]. It was certified by Shilniko...
Non-Abelian gauge theories of the Yang-Mills type
Abuhatab, Ahmed; Başkal, Sibel; Department of Physics (2003)
In this thesis, starting from the effective Lagrangians of the standard Yang-Mills, higher derivative Yang-Mills and the Chern-Simons- Yang-Mills theories, we have given the corresponding field equations and the symmetric gauge invariant energy- momentum tensors. Lagrangians containing higher derivative terms have been found useful for discussing the long lange effects of the gluon fields. A numeri cal solution is found for a spherically symmetric static gauge potential. On the other hand, Chern-Simons- Yan...
Heavy chi(Q) (2) tensor mesons in QCD
Alıyev, Tahmasıb; Savcı, Mustafa (Elsevier BV, 2010-06-14)
The masses and decay constants of the ground state heavy chi(Q2) (Q = b, c) tensor mesons are calculated in the framework of the QCD sum rules approach. The obtained results on the masses are in good consistency with the experimental values. Our predictions on the decay constants can be verified in the future experiments.
General analysis of self-dual solutions for the Einstein-Maxwell-Chern-Simons theory in (1+2) dimensions
Dereli, T; Obukhov, YN (2000-07-15)
The solutions of the Einstein-Maxwell-Chem-Simons theory are studied in (1+2) dimensions with the self-duality condition imposed on the Maxwell field. We give a closed form of the general solution which is determined by a single function having the physical meaning of the quasilocal angular momentum of the solution. This function completely determines the geometry of spacetime, also providing the direct computation of the conserved total mass and angular momentum of the configurations.
Citation Formats
M. Akhmet, M. Tleubergenova, and A. Zhamanshin, “Strongly unpredictable solutions of difference equations,” INTERNATIONAL JOURNAL OF MATHEMATICS AND PHYSICS, vol. 10, no. 2, pp. 11–15, 2019, Accessed: 00, 2022. [Online]. Available: